Inventiones mathematicae

, Volume 152, Issue 3, pp 625–663 | Cite as

Stable maps and Quot schemes

  • Mihnea Popa
  • Mike Roth
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Mihnea Popa
    • 1
  • Mike Roth
    • 2
  1. 1.Department of Mathematics, Harvard University, One Oxford Street, Cambridge, MA 02138, USA (e-mail: mpopa@math.harvard.edu)USA
  2. 2.Department of Mathematics, University of Michigan, 525 East University, Ann Arbor, MI 48109-1109, USA (e-mail: mikeroth@umich.edu)USA

Personalised recommendations